# SDR 98ZZZX4095

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Improper Part
- Location: Aileron
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CABIN DOOR HINGE BOLT IMPROPERLY DRILLED, INSTALLED SO THAT IT CONTACTED THE CABIN DOOR FRAME, KEEPING THE DOOR FROM CLOSING PROPERLY.  FACTORY REPRESENTATIVES REPAIRED FIBERGLASS DOOR, REDRILLED, AND REINSTALLED CORRECTLY.  BOLT ATTACHING LEFT AILERON SPADE TO THE AILERON TOO LONG, CONTACTED FABRIC COVERING THE LEFT AILERON BAY END RIB.  FACTORY REP CUT BOLT OFF TO ALLOW CLEARANCE.
